Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Heaviness in back, dark and yellowish sputum turning to white, weird taste in throat, enervation. On natural antibiotics for pneumonia. Am I progressing?

I have a tightness/heaviness in my back and a thick sputum that was darkish and yellowish but is now whitish. I have been taking natural anti-biotics as I ve had pneumonia twice in the last 10 month period. also am noticing a taste in my throat . my energy is dropping but I think that the colour change of the sputum is a good sign. keep doing what I m doing or do something else?
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Welcome in H.C.M.

I have considered all the facts of your medical history and the two episodes of pneumonia in last 10 months along with change in colour of your sputum.

No doubt change of colour from dark yellow to white is a good sign. But we are concerned with erradication of pathogens so please do culture and sensitivity of phlegm to see weather it is sterile or not.

Here I would like to tell you that in recovery we should consider the natural immunity of your body as well along with your natural antibiotic.

Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor